Alert archive / Georgia / River Flood Warnings in 2025

River Flood Warning 52, NWS Atlanta, GA

February 13, 2025Floyd County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 13, 2025, 11:23 AM EST for Floyd County, Georgia. It took effect at Feb 13, 2025, 5:48 PM EST. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
Feb 13, 2025, 11:23 AM EST (16:23 UTC)
In effect from
Feb 13, 2025, 5:48 PM EST
Expired
Feb 14, 2025, 12:34 PM EST
In force
19 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Floyd County, GA

The radar

The Northeast Alabama radar (KHTX), 110 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oostanaula River at US 27 at Rome (RTMG1). The gauge peaked at 25.21 ft at Feb 14, 2025, 7:00 AM EST.

actionminormoderate102002/1302/1402/15
Action stage
19 ft
Minor stage
25 ft
Moderate stage
28 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02388525, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

939 
WGUS42 KFFC 131623
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1123 AM EST Thu Feb 13 2025

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Oostanaula River at US 27 at Rome affecting Floyd County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC115-140500-
/O.NEW.KFFC.FL.W.0052.250213T2248Z-250214T0700Z/
/RTMG1.1.ER.250213T2248Z.250214T0000Z.250214T0051Z.NO/
1123 AM EST Thu Feb 13 2025

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO LATE TONIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Oostanaula River at US 27 at Rome.

* WHEN...From this afternoon to late tonight.

* IMPACTS...At 25 feet, Flood stage is reached. Minor flooding 
  occurs in the woodlands and fields along the river upstream and 
  downstream from the gage on the Turner McCall bridge or U.S. 
  Highway 27. The Heritage Park Rome Greenway continues to flood 
  with some locations up to 5 feet deep. All drainage valves must be 
  closed at the outfalls in Rome. The flood gate on the Rome levee 
  should be closed.

* ADDITIONAL DETAILS...
  - At 10:45 AM EST Thursday the stage was 21.8 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    late this afternoon to a crest of 25.3 feet this evening. It
    will then fall below flood stage this evening.
  - Flood stage is 25 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3431 8520 3428 8514 3421 8518 3425 8524


$$
4 follow-up statements
434 
WGUS82 KFFC 131929
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
229 PM EST Thu Feb 13 2025

...The Flood Warning is extended for the following rivers in 
Georgia...

  Oostanaula River at US 27 at Rome affecting Floyd County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

GAC115-140800-
/O.EXT.KFFC.FL.W.0052.250214T0130Z-250214T1237Z/
/RTMG1.1.ER.250214T0130Z.250214T0600Z.250214T0637Z.NO/
229 PM EST Thu Feb 13 2025

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO FRIDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Oostanaula River at US 27 at Rome.

* WHEN...From this evening to Friday morning.

* IMPACTS...At 25 feet, Flood stage is reached. Minor flooding 
  occurs in the woodlands and fields along the river upstream and 
  downstream from the gage on the Turner McCall bridge or U.S. 
  Highway 27. The Heritage Park Rome Greenway continues to flood 
  with some locations up to 5 feet deep. All drainage valves must be 
  closed at the outfalls in Rome. The flood gate on the Rome levee 
  should be closed.

* ADDITIONAL DETAILS...
  - At 1:45 PM EST Thursday the stage was 23 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    this evening to a crest of 25.3 feet just after midnight
    tonight. It will then fall below flood stage just after
    midnight tonight.
  - Flood stage is 25 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3431 8520 3428 8514 3421 8518 3425 8524


$$
446 
WGUS82 KFFC 140704
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
204 AM EST Fri Feb 14 2025

...Observed flooding changed to Minor severity and increased in 
duration for the following rivers in Georgia...

  Oostanaula River at US 27 at Rome affecting Floyd County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC115-141330-
/O.EXT.KFFC.FL.W.0052.000000T0000Z-250214T1320Z/
/RTMG1.1.ER.250214T0322Z.250214T0645Z.250214T0720Z.NO/
204 AM EST Fri Feb 14 2025

...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Oostanaula River at US 27 at Rome.

* WHEN...Until this morning.

* IMPACTS...At 25.0 feet, Flood stage is reached. Minor flooding 
  occurs in the woodlands and fields along the river upstream and 
  downstream from the gage on the Turner McCall bridge or U.S. 
  Highway 27. The Heritage Park Rome Greenway continues to flood 
  with some locations up to 5 feet deep. All drainage valves must be 
  closed at the outfalls in Rome. The flood gate on the Rome levee 
  should be closed.

* ADDITIONAL DETAILS...
  - At 1:45 AM EST Friday the stage was 25.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 1:45 AM EST Friday was 25.2 feet.
  - Forecast...The river is expected to fall below flood stage
    early this morning and continue falling to 9.6 feet Tuesday
    evening.
  - Flood stage is 25.0 feet.
  - Flood History...This crest compares to a previous crest of
    25.1 feet on 03/01/1987.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3431 8520 3428 8514 3421 8518 3425 8524


$$
798 
WGUS82 KFFC 141157
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
657 AM EST Fri Feb 14 2025

...Forecast flooding changed to Minor severity and increased in 
duration for the following rivers in Georgia...

  Oostanaula River at US 27 at Rome affecting Floyd County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC115-141830-
/O.EXT.KFFC.FL.W.0052.000000T0000Z-250214T1826Z/
/RTMG1.1.ER.250214T0322Z.250214T0800Z.250214T1226Z.NO/
657 AM EST Fri Feb 14 2025

...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Oostanaula River at US 27 at Rome.

* WHEN...Until this afternoon.

* IMPACTS...At 25.0 feet, Flood stage is reached. Minor flooding 
  occurs in the woodlands and fields along the river upstream and 
  downstream from the gage on the Turner McCall bridge or U.S. 
  Highway 27. The Heritage Park Rome Greenway continues to flood 
  with some locations up to 5 feet deep. All drainage valves must be 
  closed at the outfalls in Rome. The flood gate on the Rome levee 
  should be closed.

* ADDITIONAL DETAILS...
  - At 5:45 AM EST Friday the stage was 25.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 5:45 AM EST Friday was 25.2 feet.
  - Forecast...The river is expected to fall below flood stage
    this morning.
  - Flood stage is 25.0 feet.
  - Flood History...This crest compares to a previous crest of
    25.1 feet on 03/01/1987.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3431 8520 3428 8514 3421 8518 3425 8524


$$
469 
WGUS82 KFFC 141734
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1234 PM EST Fri Feb 14 2025

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Oostanaula River at US 27 at Rome affecting Floyd County.

GAC115-141845-
/O.CAN.KFFC.FL.W.0052.000000T0000Z-250214T1734Z/
/RTMG1.1.ER.250214T0322Z.250214T1130Z.250214T1522Z.NO/
1234 PM EST Fri Feb 14 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Oostanaula River at US 27 at Rome.

* ADDITIONAL DETAILS...
  - At 11:45 AM EST Friday the stage was 24.9 feet and falling.
  - Forecast...The river will continue to fall through Saturday.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3431 8520 3428 8514 3421 8518 3425 8524


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 13, 10:53 AM EST, 30 minutes earlier.

Area forecast discussion, Feb 13, 10:53 AM EST, 30 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1053 AM EST Thu Feb 13 2025

.UPDATE...
Issued at 1042 AM EST Thu Feb 13 2025

Shower activity has cleared most of the County Warning Area other
than the extreme SE corner. For the update, have adjusted
temperatures and cloud cover to match current obs and trends. /SEC

&&

.SHORT TERM...
(Today through Friday)
Issued at 332 AM EST Thu Feb 13 2025

Strong wedge is still holding in place across much of north and
central GA early this morning. A cold front is currently situated
across central AL and is pushing east. A line of showers and
thunderstorms has developed out ahead of the front. On the north
side of the wedge, the convection remains elevated. However, along
the entire line heavy rainfall is occurring. So far, the axis of
heavier rainfall has occurred roughly along the Interstate 85
corridor and northward. There is a very narrow band of 4" to 5"
totals that stretches from Haralson County through Polk and Bartow
counties to Cherokee County. River Flood Warnings and Flash Flood
Warnings remain in effect. No changes to the Flood Watch are
anticipated at this time.

Wedge is well depicted in the observations across the CWA this
morning. There has been some erosion on the SW side and the boundary
looks to be just north of CSG. Where the wedge has eroded, storms
will be able to become surface based and tap into a little
instability. South of the wedge, a few strong storms will be
possible early this morning. Strong, gusty winds would be likely
within any of the stronger storms (along with the heavy rainfall).

Line of convection is moving at a fairly decent clip and conditions
should improve from north to south fairly quickly this morning.
Models are indicating clearing skies by early afternoon. High
pressure will build in quickly from the west.

Along with high pressure, a much drier and cooler airmass will also
build into the CWA. MinT values tonight will mostly be in the 20s
and 30s...with some lower 40s in the far SE. These temps are fairly
close to normal for this time of year. MaxT values for Friday will
be near or slightly below normal.

NListemaa

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 332 AM EST Thu Feb 13 2025

Surface high pressure will be exiting off the eastern seaboard with
another CAD wedge developing in northeast GA along the lee side of
the Appalachians Friday night into early Saturday. Meanwhile, a mid-
level trough will dig across the western CONUS and track across the
Southern Plains Saturday into Sunday. At the surface, a low pressure
system and attendant cold front forming in the ArkLaTx tracking
eastward will bring a final round of rain and a conditional severe
threat for our area Saturday Night into Sunday. Latest model runs
have indicated a slightly slower progression of this system.
Nontheless, rain chances will start to increase on Saturday as a
warm front lifts northward and becoming more widespread overnight
into Sunday along and ahead of the cold front. The surface low and
upper level support lifts quickly to the NNE early Sunday while the
cold front moves through and rain chances gradually coming to an
end. Surface high pressure will once again moves back into the
region with quasi-zonal flow aloft. Thus we welcome another period
of dry weather and seasonal temperatures on Monday lasting through
Tuesday. Around mid to late weekend ensembles depict a southern
stream system tracking across the Southern states bringing yet
another round of unsettled weather. Stay tuned...

Weekend Severe Potential: Similar to the Wednesday/Thursday, the
more favorable timeframe for thunderstorms, potentially severe
thunderstorms will be Saturday Night into early Sunday. As we know,
nighttime severe weather can be especially hazardous, so remain
weather aware. As of this update, SPC has painted a Slight Risk
(Level 2 of 5) for North and west-central GA (including the ATL
Metro). Uncertainties in the severe potential still remain. What we
know: The convective mode would likely be linear owing to the high
shear/low CAPE environment. Thus, isolated damaging winds and/or
embedded spin up tornadoes could form within any kinks or breaks in
the line. The area highlighted by the severe risk area (North and
west-central GA including the ATL metro) will be in relatively close
proximity to the surface low and better forcing. The CAD wedge may
limit severe potential for areas east of the ATL metro. What we
don't know: How much instability will be able to materialize at the
surface? Does the lingering CAD wedge inhibit convective
development?

Weekend Rain and flooding chances: Rivers are likely to still be
elevated with soils across the North well saturated and primed prior
to this next round of rainfall this weekend. Minimal changes to the
forecast rainfall totals Saturday through Sunday with values north
of I-20/I-85 corridor ranging from 1 to 1.75 inches with isolated up
to 2 inches at the higher elevations. NBM probabilities of greater
than 1 inch of rainfall for this same region by Monday morning range
from 70% to 90% -- the higher end probabilities in far north GA and
at the highest elevations. Greater than 2 inches for North GA only
still range from 45 to 50%. So while less 'heavy' rainfall with this
system overall it may still be significant given antecedent soil
conditions particularly up in North GA. WPC has painted a Marginal
Risk (Level 1 of 4) for areas north of I-20/I-85 for heavy rainfall
on Saturday.

Long Term Temperature Overview: Seasonal temperatures are forecast
for Friday with highs in the mid 50s to 60s and lows in the mid 30s
to mid 40s. Saturday and Sunday look to be the warmest days in the
period at least for parts of Central GA with highs ranging in the
mid 50s to the north and mid/upper 70s across the south. We cool off
at the start of the work week with morning lows on Monday in the 20s
and 30s with forecast highs in the 40s and 50s and rebounding back
into the 50s and 60s by Tuesday.

07

&&

.AVIATION...
(12Z TAFS)
Issued at 619 AM EST Thu Feb 13 2025

LIFR/IFR cigs may hang around for the next couple of hours before
improving. VFR expected by the early afternoon. Winds should
switch around to the NW side around or just after 12Z. Frequent
gusts to around 25kt likely during the afternoon.

//ATL Confidence...12Z Update...
Med confidence cigs. Otherwise, high confidence remaining
elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          63  30  55  36 /  20   0   0  30
Atlanta         60  31  55  40 /  10   0   0  40
Blairsville     53  22  51  32 /  10   0   0  30
Cartersville    57  26  55  39 /  10   0   0  40
Columbus        68  35  61  45 /  20   0   0  30
Gainesville     60  30  52  36 /  10   0   0  30
Macon           69  35  59  41 /  30   0   0  30
Rome            56  26  56  39 /  10   0   0  40
Peachtree City  62  28  57  39 /  10   0   0  40
Vidalia         75  42  61  45 / 100   0   0  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...None.

SHORT TERM...SEC
LONG TERM....07
AVIATION...NListemaa
Hazardous weather outlook, Feb 13, 10:57 AM EST, 26 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1057 AM EST Thu Feb 13 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1057 AM EST Thu Feb 13 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

Rainfall will continue to exit the area into the afternoon.
However, many area rivers will continue to rise in response to
recent rains.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Another storm system will bring more heavy rainfall along with
scattered thunderstorms to the area late Saturday into Sunday. There
is a risk for severe storms with this system, and river flooding may
also linger through the weekend into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely not needed tonight.

In the hours before

Local storm report, Feb 13, 8:39 AM EST, 2 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
839 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Flash Flood      3 NE Dawnville          34.85N 84.85W
02/13/2025                   Whitfield          GA   Emergency Mngr

            2300 block of Lower Kings Bridge Rd closed
            due to flooding.

&&

LNM
Local storm report, Feb 13, 8:40 AM EST, 2 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
840 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     Flash Flood      3 E Dalton              34.76N 84.92W
02/13/2025                   Whitfield          GA   Emergency Mngr

            Intersection of Old Grade Rd and Crook Dr
            closed due to flooding.

&&

LNM
Local storm report, Feb 13, 8:42 AM EST, 2 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
842 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 AM     Flash Flood      3 E Dalton              34.76N 84.92W
02/13/2025                   Whitfield          GA   Emergency Mngr

            Portions of Jeff Dr closed due to flooding.

&&

LNM
Local storm report, Feb 13, 8:45 AM EST, 2 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
845 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 AM     Flash Flood      1 E Lithia Springs      33.79N 84.64W
02/13/2025                   Douglas            GA   Emergency Mngr

            Mount Vernon Rd at Woodrow Wilson Park
            closed due to flooding.

&&

LNM
Local storm report, Feb 13, 10:22 AM EST, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1022 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 AM     Flash Flood      1 SSW Cedartown         34.00N 85.27W
02/13/2025                   Polk               GA   Emergency Mngr

            Portion of Johnson Lake Rd closed due to
            washout. Vehicle abandoned in floodwaters.

&&

LNM
Local storm report, Feb 13, 10:27 AM EST, 56 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1027 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 AM     Flash Flood      3 W Douglasville        33.76N 84.79W
02/13/2025                   Douglas            GA   Emergency Mngr

            Corrects previous flash flood report from 3
            W Douglasville. The shoulder of a portion of
            Cedar Mountain Rd was washed out, no damage
            to roadway per DOT.

&&

LNM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 8:27 PM ESTRiver Flood WarningFFCDeKalb, Rockdale37 hr
Feb 12, 8:29 PM ESTRiver Flood WarningFFCNewton, Rockdale49 hr
Feb 12, 9:18 PM ESTRiver Flood WarningFFCWhitfield68 hr
Feb 12, 9:21 PM ESTSpecial Weather StatementFFCBartow, Haralson, Polk39 min
Feb 12, 9:52 PM ESTFlash Flood WarningFFCBartow, Floyd, Haralson, Paulding, Polk6 hr
Feb 12, 11:16 PM ESTFlash Flood Warning Considerable damage threatFFCBartow, Haralson, Paulding, Polk6 hr
Feb 12, 11:51 PM ESTRiver Flood WarningFFCPolk12 hr
Feb 13, 12:04 AM ESTSpecial Weather StatementFFCCoweta, Fayette41 min
Feb 13, 12:32 AM ESTSpecial Weather StatementFFCClayton, Henry, Rockdale43 min
Feb 13, 1:56 AM ESTSpecial Weather StatementFFCHarris, Meriwether49 min
Feb 13, 2:04 AM ESTRiver Flood WarningFFCCherokee21 days
Feb 13, 2:10 AM ESTRiver Flood WarningFFCCobb7 hr
Feb 13, 2:17 AM ESTRiver Flood WarningFFCGwinnett26 hr
Feb 13, 2:25 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding31 hr
Feb 13, 2:27 AM ESTRiver Flood WarningFFCDeKalb7 hr
Feb 13, 2:27 AM ESTRiver Flood WarningFFCDawson, Forsyth18 hr
Feb 13, 2:31 AM ESTRiver Flood WarningFFCCarroll, Coweta, Heard41 hr
Feb 13, 2:32 AM ESTRiver Flood WarningFFCMurray, Whitfield38 hr
Feb 13, 2:36 AM ESTRiver Flood WarningFFCDeKalb, Fulton7 hr
Feb 13, 2:40 AM ESTRiver Flood WarningFFCCobb18 hr
Feb 13, 2:45 AM ESTSpecial Weather StatementFFCLamar, Monroe, Pike, Upson45 min
Feb 13, 2:54 AM ESTSpecial Weather StatementFFCBarrow, DeKalb, Fulton, Gwinnett, Jackson66 min
Feb 13, 3:07 AM ESTRiver Flood WarningFFCCherokee34 hr
Feb 13, 3:10 AM ESTRiver Flood WarningFFCGwinnett6 hr
Feb 13, 3:18 AM ESTRiver Flood WarningFFCDeKalb, Fulton6 hr
Feb 13, 3:24 AM ESTRiver Flood WarningFFCForsyth6 hr
Feb 13, 3:30 AM ESTRiver Flood WarningFFCGwinnett, Walton10 hr
Feb 13, 3:32 AM ESTRiver Flood WarningFFCGwinnett9 hr
Feb 13, 3:36 AM ESTRiver Flood WarningFFCGwinnett6 hr
Feb 13, 3:38 AM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding27 hr
Feb 13, 3:43 AM ESTRiver Flood WarningFFCCherokee, Cobb6 hr
Feb 13, 3:46 AM ESTRiver Flood WarningFFCCherokee6 hr
Feb 13, 3:48 AM ESTRiver Flood WarningFFCPolk6 hr
Feb 13, 3:57 AM ESTSpecial Weather StatementFFCTaylor33 min
Feb 13, 4:10 AM ESTRiver Flood WarningFFCCobb, Fulton16 hr
Feb 13, 4:25 AM ESTRiver Flood WarningFFCDeKalb, Fulton5 hr
Feb 13, 4:41 AM ESTRiver Flood WarningFFCFulton, Gwinnett5 hr
Feb 13, 5:00 AM ESTRiver Flood WarningFFCCobb, Fulton14 hr
Feb 13, 5:02 AM ESTRiver Flood WarningFFCCobb, Fulton14 hr
Feb 13, 5:03 AM ESTRiver Flood WarningFFCHaralson21 days
Feb 13, 5:36 AM ESTRiver Flood WarningFFCCherokee13 hr
Feb 13, 5:55 AM ESTRiver Flood WarningFFCFulton7 hr
Feb 13, 6:01 AM ESTRiver Flood WarningFFCDawson7 hr
Feb 13, 6:20 AM ESTRiver Flood WarningFFCCobb3 hr
Feb 13, 6:26 AM ESTRiver Flood WarningFFCCoweta, Fayette5 hr
Feb 13, 6:44 AM ESTSpecial Weather StatementFFCTelfair, Wilcox46 min
Feb 13, 7:47 AM ESTRiver Flood WarningFFCCherokee3 hr
Feb 13, 8:05 AM ESTRiver Flood WarningFFCDawson, Forsyth5 hr
Feb 13, 8:08 AM ESTRiver Flood WarningFFCCatoosa13 hr
Feb 13, 8:10 AM ESTRiver Flood WarningFFCBarrow, Jackson36 hr
Feb 13, 9:42 AM ESTRiver Flood WarningFFCGreene, Oconee, Oglethorpe3 days
Feb 13, 9:44 AM ESTRiver Flood WarningFFCElbert, Madison, Oglethorpe21 hr
Feb 13, 9:48 AM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Feb 13, 10:09 AM ESTRiver Flood WarningFFCCobb, Paulding20 hr
Feb 13, 11:10 AM ESTRiver Flood WarningFFCNewton, Rockdale2 hr
Feb 13, 11:13 AM ESTRiver Flood WarningFFCFloyd, Polk7 hr
Feb 13, 11:29 AM ESTRiver Flood WarningFFCFloyd31 hr
Feb 13, 12:35 PM ESTRiver Flood WarningFFCFayette, Spalding49 hr
Feb 13, 12:38 PM ESTRiver Flood WarningFFCClayton, Fayette, Spalding21 days
Feb 13, 12:42 PM ESTRiver Flood WarningFFCFloyd51 hr
Feb 13, 1:15 PM ESTRiver Flood WarningFFCCherokee, Forsyth8 hr
Feb 13, 2:27 PM ESTRiver Flood WarningFFCFloyd7 hr
Feb 13, 2:33 PM ESTRiver Flood WarningFFCCatoosa29 hr

Nearby

River Flood Warnings in Georgia, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.